Article Text

Download PDFPDF
Unusual association of diseases/symptoms
Sweet’s syndrome after adalimumab therapy for refractory relapsing polychondritis
  1. Sarah Keidel,
  2. Aubretia McColl,
  3. Sally Edmonds
  1. Department of Rheumatology, Stoke Mandeville Hospital, Aylesbury, UK
  1. Correspondence to Sarah Keidel, sarahk27{at}yahoo.com

Summary

Relapsing polychondritis and Sweet’s syndrome are rare systemic inflammatory conditions. The authors present a patient who developed Sweet’s syndrome 1 week after adalimumab therapy for refractory relapsing polychondritis. Coexistent relapsing polychondritis and Sweet’s syndrome is rare, however, is likely to represent a true disease association and signifies a high risk of myelodysplasia. Antitumour necrosis factor α (TNFα) therapy is a treatment option in both relapsing polychondritis and Sweet’s syndrome, and switching anti-TNFα agents may be feasible in the event of adverse reaction.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Competing interests None.

  • Patient consent Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.